Numerical simulations of a shock interacting with multiple magnetized clouds

Aluzas, R, Pittard, JM, Falle, SAEG et al. (1 more author) (2014) Numerical simulations of a shock interacting with multiple magnetized clouds. Monthly Notices of the Royal Astronomical Society, 444 (1). 971 - 993. ISSN 0035-8711

Abstract

Metadata

Authors/Creators:
  • Aluzas, R
  • Pittard, JM
  • Falle, SAEG
  • Hartquist, TW
Copyright, Publisher and Additional Information: This article has been accepted for publication in Monthly Notices of the Royal Astronomical Society ©: 2014, The Authors. Published by Oxford University Press on behalf of the Royal Astronomical Society. All rights reserved.
Keywords: Hydrodynamics; ISM: clouds; ISM: kinematics and dynamics; ISM: supernova remnants; shock waves; turbulence
Dates:
  • Published: 26 July 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 22 Jan 2015 11:12
Last Modified: 16 Jan 2018 23:48
Published Version: http://dx.doi.org/10.1093/mnras/stu1501
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/mnras/stu1501

Share / Export

Statistics